Thumbnail
Access Restriction
Subscribed

Author Buzen, Jeffrey P.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
Language English
Subject Keyword Steady state distribution ♦ Queueing networks ♦ Equilibrium distributions ♦ Queueing theory
Abstract Methods are presented for computing the equilibrium distribution of customers in closed queueing networks with exponential servers. Expressions for various marginal distributions are also derived. The computational algorithms are based on two-dimensional iterative techniques which are highly efficient and quite simple to implement. Implementation considerations such as storage allocation strategies and order of evaluation are examined in some detail.
Description Affiliation: Harvard Univ., Cambridge, MA (Buzen, Jeffrey P.)
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2005-08-01
Publisher Place New York
Journal Communications of the ACM (CACM)
Volume Number 16
Issue Number 9
Page Count 5
Starting Page 527
Ending Page 531


Open content in new tab

   Open content in new tab
Source: ACM Digital Library